Book Reviews
Mathematica Slovaca (2001)
- Volume: 51, Issue: 1, page 125-126
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 51.1 (2001): 125-126. <http://eudml.org/doc/34529>.
@article{Unknown2001,
journal = {Mathematica Slovaca},
language = {eng},
number = {1},
pages = {125-126},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34529},
volume = {51},
year = {2001},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 2001
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 51
IS - 1
SP - 125
EP - 126
LA - eng
UR - http://eudml.org/doc/34529
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.